# SDR SWAA2020040126832

- Difficulty date: February 6, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A53503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA.706 + 10' TO STA. 727 + 10' LBL45 SEAT TRACK CORROSION UPPER CROWN AND LOWER CHANNEL. / REMOVED CORROSION FROM SEAT TRACK UPPER AND LOWER SURFACES IAW B737-700 SRM 51-10-02-0G-0 PARA 6 A EVALUATED MATERIAL LOSS OF .044' ALLOWED .040' FOUND OUT OF LIMITS IAW SRM STA 706+10'-727+10' 53-00-52-1A-1 FIG 103 VIEW A-A TOOL#21461 DUE 01AUG20. ALL OTHER MAINTENANCE ACCOMPLISHED ON NON-ROUTINE CARD Y174652 P/N 144A5350-3
